# SDR HNAA2020111200314

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 36,812 hours, 32,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL UPPER FUSELAGE SKIN CRACKED AT RIVETS 5 EA FR 77.  INSTALLED SERVICEABLE RIVET AND REPAIR SKIN BUSHING AT FR 77 BETWEEN STR 8R-9R, IAW EO1-53-20-0406.  SEE WIPS AND TASKS FOR DETAILS.
